MathSciNet Relay Station
MathSciNet bibliographic data
MR832025 60F17 (60B10)
Alexander, Kenneth S.; Pyke, Ronald A uniform central limit theorem for set-indexed partial-sum processes with finite variance. Ann. Probab. 14 (1986), no. 2, 582–597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement